# SDR FDEA201804030840

- Difficulty date: April 3, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 98,747 hours, 29,084 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DOOR, FWD RIGHT WARNING ILLUMINATED IN FLIGHT,  EXTINGUISHED 16,000 FT.   OPS CHECKED THE FWD CARGO DOOR SEVERAL TIMES. DID NOT NOTICE ANY ABNORMALITIES IN THE DOOR WARNING  SYSTEM. ALL OPS CHECKED GOOD IAW AMM 52-70-03-2.
